# SDR 2017FA0000529

- Difficulty date: October 12, 2017
- Submitted: October 30, 2017
- Operation: General aviation
- Make and model: Boeing 767328
- Aircraft serial: 27427
- Engine: Ge CF680C2B6F
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Engine
- Part number: CF680C2B6F
- Part serial: 702679
- Condition: Leaking
- Part time: 7,695,357 hours, 20,712 cycles
- Stage of operation: DE
- How discovered: B
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

ENGINE HIGH OIL CONSUMPTION. BORESCOPE INSPECTION SHOWS PRESENCE OF OIL IN COMPRESSOR REAR FRAME. ENGINE REMOVED AND REPLACED (AIRCRAFT APPROVED FOR ETOPS OPERATIONS)
